# SDR SWIA202412301406

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,765 hours, 41,817 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAUTION STEERING INOP ON TAKE OFF    CREW REPORTED GEAR UP AT APPROX 50 FT AFTER T/O. INTERROGATED MDC FAULT HISTORY. BITS 20, 25, AND 26 SET TO 1. PER CRJ 200 FIM 32-50-01 FIGURE 103 NOTE 3: "STEERING INOP (C) NUISANCE MESSAGE ON TAKE-OFF: WHEN THE AIRCRAFT TAKE-OFF, THE NWS REMAINS ACTIVE FOR APPROXIMATELY 4 SECONDS AFTER THE NOSE WHEEL WEIGHT-ON-WHEELS (WOW) BIT FROM THE PSEU TRANSITIONS TO 0 (DO17 AND DO37). THIS IS REQUIRED TO KEEP THE STEERING ACTIVE IF THE NOSE GEAR MAKES A REBOUND DURING TAKE-OFF. IF THE LANDING GEAR CONTROL HANDLE IS SELECTEDT O THE RETRACT POSITION DURING THIS TRANSITION PERIOD, THE HYDRAULIC SUPPLY PRESSURE TO THE NWS SYSTEM IS REMOVED. THE STEERING PRESSURE SWITCH (PS1) WILL SENSE THE LOW PRESSURE CONDITION AND THE ECU WILL POST A STEERING INOP (C) MESSAGE TO INDICATE THAT THE NWS IS UNAVAILABLE . WHILE THE FAULT IS SET, THE NWS ECU MAINTENACE DISPLAY CODE WILL DISPLAY FAULT CODE "--, 5, 6" AND THE MDC FAULT HISTORY WILL INDICATE ONLY BIT 20, 25 AND 26 AS BEING SET TO 1 ON STEER-BY-WIRE LABEL 350"TAXI'D AIRCRAFT
